# SDR DALA2014121006486

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 52,487 hours, 14,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Missing
- Location: Bs 395-418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN INTERCOSTAL MISSING BS 395-418, STR 6L.  INSTALLED REPLACEMENT INTERCOSTAL IAW B/E DN-B223240-001-001-03.
